JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

Welcome to the electronic site of the journal

Journal of Inequalities in Pure and Applied Mathematics (JIPAM)

JIPAM is a peer-reviewed international journal in the theory of mathematical inequalities and their applications. The journal's editorial board is comprised of 76 internationally recognized researchers - many of who are world leaders in the their field. The journal is reviewed by both major reviewing houses, Mathematical Reviews and Zentralblatt MATH, and it is also mirrored on the European Mathematical Information Service (EMIS).

On the right panel you will find a selection of the latest articles published and the Volumes tab above will take you to all the issues.  Prospective authors will be interested in the Submissions tab which details the steps involved in submitting your manuscript to the editorial board.  All papers in JIPAM are free.

Attention to authors: Volume 10 of JIPAM is the last one to be hosted by Victoria University. For details about future volumes and the change of policy, please contact the Editor-in-Chief at sever.dragomir{at}vu.edu.au

To see the original version of JIPAM, please visit http://jipam-old.vu.edu.au.

JIPAM is an electronic publication of the Research Group in Mathematical Inequalities & Applications in the School of Engineering & Science of Victoria University, Melbourne Australia.

Volume 10, Issue 4

 91.  On the Hölder Continuity of Matrix Functions for...

Thomas P. Wihler,
 92.  Trace Inequalities with Applications to Orthogonal...

I.D. Coope, P.F. Renaud,
 93.  On the Estimation of Averages Over Infinite...

Sean Ellermeyer,
 94.  An Inequality for Bi-orthogonal Pairs

Christopher Meaney,
 95.  Inequalities for $J-$Contractions Involving the $...

G. Soares,
View Volume 10, Issue 4

      search [advanced search] copyright 2003 terms and conditions login